+ Reply to Thread
Results 1 to 1 of 1

Thread: Phentermine???

  1. #1
    Junior Member
    Join Date
    Jun 2011

    Default Phentermine???

    Suddenly thinning hair! Only new drug in past six months is Phentermine. Could this be a contributor? Any help appreciated. Thanks.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts


hair transplant surgeons

» The Bald Truth

» Recent Threads

Chronicle pain after HT
Today 10:15 AM
by Sam23
Last Post By Sam23
Today 01:56 PM
22 with significant hair loss!! Help!!
Today 04:16 AM
Last Post By scotty1994
Today 01:24 PM
Questions About Pull Tests
05-13-2016 02:52 PM
Last Post By hanginginthewire
Today 11:59 AM
Donīt you get it by now?
10-08-2015 11:44 AM
Last Post By KO1
Today 09:34 AM
Why is your hairline important?
Today 08:25 AM
by Spex
Last Post By Spex
Today 08:25 AM